Alert archive / Tennessee / Flash Flood Warnings in 2010
Flash Flood Warning 151, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 9, 2010, 4:59 PM CDT for Hardin County, McNairy County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2010, 4:59 PM CDT (21:59 UTC)
- Expired
- Jun 9, 2010, 8:53 PM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 148 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1652 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -132 m²/s²
- 0-3 km storm-relative helicity
- -124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WGUS54 KMEG 092159
FFWMEG
TNC071-109-100100-
/O.NEW.KMEG.FF.W.0151.100609T2159Z-100610T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 800 PM CDT
* AT 459 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH...
SELMER AND PICKWICK LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 8837 3500 8864 3527 8859 3539 8823
3539 8802 3535 8800 3531 8801 3531 8798
3530 8798 3510 8798
$$2 follow-up statements
954
WGUS54 KMEG 100050
FFWMEG
TNC071-109-100300-
/O.EXT.KMEG.FF.W.0151.000000T0000Z-100610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
750 PM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1000 PM CDT
* AT 750 PM CDT... 2 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH...
SELMER AND PICKWICK LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 8837 3500 8864 3527 8859 3539 8823
3539 8802 3535 8800 3531 8801 3531 8798
3530 8798 3510 8798
$$222
WGUS74 KMEG 100153
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CDT WED JUN 9 2010
TNC071-109-100203-
/O.CAN.KMEG.FF.W.0151.000000T0000Z-100610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN TN-MCNAIRY TN-
853 PM CDT WED JUN 9 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN MCNAIRY AND
HARDIN COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3501 8837 3500 8864 3527 8859 3539 8823
3539 8802 3535 8800 3531 8801 3531 8798
3530 8798 3510 8798
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:06 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 9, 3:06 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CDT WED JUN 9 2010 .DISCUSSION... CURRENTLY...A VERY MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE MID SOUTH THIS AFTERNOON. TEMPS ARE GENERALLY AROUND 90 WITH DEWPOINTS IN THE LOWER TO MID 70S. SEVERAL OUTFLOW BOUNDARIES CRISSCROSS THE REGION LEFTOVER FROM PREVIOUS CONVECTIVE ACTIVITY. THESE BOUNDARIES COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE HAVE RESULTED IN ISOLATED TO SCATTERED THUNDERSTORMS ACROSS WEST TENNESSEE INTO NORTH MISSISSIPPI. THIS AREA OF DEVELOPMENT IS COINCIDENT WITH THE AXIS OF GREATEST INSTABILITY AS WELL WITH SBCAPES RANGING FROM 3500-4000 J/KG. THROUGH THIS EVENING...THINKING RIGHT NOW IS THAT PRECIP CHANCES ARE LOWEST ACROSS EXTREME NORTHEAST AR AND INCREASE TOWARD THE SOUTHEAST. THERE SEEMS TO BE A MORE STABLE AREA ACROSS EASTERN AR AND THE MISSOURI BOOTHEEL WHICH IS MARKED ON VISIBLE SATELLITE IMAGERY BY LESS CU DEVELOPMENT. THIS AREA IS PROBABLY A LEFTOVER COLD POOL FROM AN OLD MCS. TO THE SOUTHEAST OF THIS AREA THE AIRMASS IS VERY MOIST AND UNSTABLE AND CONVECTION SHOULD CONTINUE TO DEVELOP LATE THIS AFTERNOON INTO THE EARLY EVENING. WE ARE A LITTLE SURPRISED THAT THE DEVELOPMENT SO FAR HAS BEEN SO MARGINAL. ONE WOULD THINK MID LEVEL WINDS OF 20-25 KTS WOULD BE ENOUGH TO ORGANIZE A FEW SEVERE STORMS WHEN SBCAPES ARE APPROACHING 4000 J/KG. NEVERTHELESS IT APPEARS THAT BEST CHANCE FOR SEVERE STORMS OVER THE NEXT FEW HOURS WILL BE SOUTHEAST OF A MARTIN TENNESSEE TO WYNNE ARKANSAS LINE. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH LOCALIZED FLASH FLOODING ALSO POSSIBLE SINCE PRECIP H2O VALUES ARE AROUND 2 INCHES. ALSO...THERE IS A AREA OF THUNDERSTORMS OVER SOUTHWEST ARKANSAS ASSOCIATED WITH THE UPPER LOW OVER EAST TEXAS THAT IS A LITTLE BIT OF A WILD CARD TONIGHT. MODELS DO NOT BRING THIS ACTIVITY INTO THE REGION THOUGH RECENT 88D TRENDS INDICATE THAT IT IS MOVING STEADILY TO THE NORTHEAST. IF THIS AREA CAN MAINTAIN ITS ORGANIZATION IT COULD PROPAGATE INTO THE REGION LATER THIS EVENING. SOMETHING TO WATCH. LATER THIS EVENING THROUGH THE OVERNIGHT...CONVECTION SHOULD DISSIPATE GRADUALLY WITH LOSS OF HEATING. LEFT A 20 POP DURING THE OVERNIGHT HOURS TO COVER ANY STRAY ACTIVITY THAT MAY POP UP. TEMPS WILL BE VERY MILD WITH LOWS IN THE LOWER TO MID 70S. THURSDAY...MOIST AND UNSTABLE AIRMASS REMAINS OVER THE MID SOUTH. LEFTOVER OUTFLOW BOUNDARIES WILL CONTINUE TO HELP TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS BY AFTERNOON. SOME STRONG STORMS ARE POSSIBLE. HIGHS WILL GENERALLY BE AROUND 90 WITH DEWPOINTS IN THE LOWER 70S. THURSDAY NIGHT AND FRIDAY...THE UPPER LOW CURRENTLY OVER EAST TEXAS WILL EVENTUALLY LIFT NORTHEAST INTO ARKANSAS THURSDAY NIGHT AND THEN INTO SOUTHEAST MISSOURI ON FRIDAY. AS A RESULT EXPECT MORE CHANCES FOR SHOWERS AND THUNDERSTORMS ESPECIALLY OVER THE WEST HALF OF THE MID SOUTH. LOW TEMPS WILL BE MILD AGAIN THURSDAY NIGHT WHILE HIGHS ON FRIDAY WILL RANGE FROM THE MID 90S ACROSS NORTHEAST MISSISSIPPI TO THE UPPER 80S ACROSS NORTHEAST ARKANSAS. FRIDAY NIGHT THROUGH SUNDAY...AN UPPER RIDGE TAKES HOLD DURING THIS TIME FRAME. THE AREA WILL BE CAPPED AND THIS WILL LIMIT ANY CONVECTIVE DEVELOPMENT. LOWS WILL BE IN THE 70S WITH HIGHS IN THE MID 90S. HEAT INDEX VALUES WILL BE IN THE LOW 100S. BY SUNDAY AFTERNOON A FRONT MAY START TO ENCROACH ON NORTHERN SECTION SO CONTINUED SLIGHT CHANCE POPS THERE. MONDAY THROUGH WEDNESDAY...LONG RANGE MODELS ARE IN DISAGREEMENT DURING THIS PERIOD. THE GFS PUSHES A FRONT THROUGH THE REGION MONDAY AND MONDAY NIGHT WHILE THE ECMWF KEEPS THE RIDGE OVER THE AREA. FOR NOW WILL CONTINUE WITH THE PREVIOUS FORECAST AND THE GFS WHICH INCLUDES PRECIP CHANCES EARLY IN THE WEEK AND SLIGHTLY COOLER TEMPS. HOWEVER IF THE ECMWF IS CORRECT EXPECT LITTLE RAIN AND HOT WEATHER INTO THE MIDDLE OF NEXT WEEK. SJM && .AVIATION... 18Z TAFS CONVECTIVE TRENDS ARE BEING MONITORED THIS AFTERNOON AND IS THE MAIN FORECAST CONCERN FOR THE PERIOD. SATELLITE INDICATES AN ORGANIZED COLD POOL EXPANDING SOUTH AND EASTWARD FROM NORTHEAST ARKANSAS AS A RESULT FROM LAST NIGHT/S THUNDERSTORMS IN MISSOURI. THIS WILL LIKELY HAMPER MUCH THUNDERSTORM ACTIVITY NEAR KJBR FOR TODAY...BUT A FEW CB/S REMAIN POSSIBLE. IT MAY ALSO CAUSE ACTIVITY TO DECREASE NEAR KMKL LATER THIS AFTERNOON IF IT CONTINUES TO EXPAND EASTWARD. KMEM IS ON THE LEADING EDGE OF THIS STABLE AIR AND MAY BE IN A GOOD PLACE FOR DEVELOPING STORMS DURING THE EARLY TO MIDDLE AFTERNOON IF IT DOESN/T PROGRESS MUCH FURTHER SOUTH. KTUP LOOKS LIKE THE BEST PLACE TO BE FOR ADDITIONAL DEVELOPMENT THIS AFTERNOON. VERY UNSTABLE AIR IS PRESENT OVER MUCH OF NORTHERN MS WITH PLENTY OF OUTFLOW BOUNDARIES TO KICK OFF CONVECTION. WILL MENTION VCTS AND A TEMPO FOR TS AT KMKL...KMEM...AND KTUP FOR PORTIONS OF THIS AFTERNOON. HAVE LEFT OUT MENTION AT KJBR. SOME MVFR VIS POSSIBLE AT KMKL AND KTUP OVERNIGHT AS WINDS BECOME NEARLY CALM. MORE SCATTERED STORMS POSSIBLE BY LATE THURSDAY MORNING BUT LEFT OUT MENTION OTHER THAN CB DUE TO MUCH UNCERTAINTY OF TIMING AND PLACEMENT. BORGHOFF && .PRELIMINARY POINT TEMPS/POPS... MEM 76 92 75 92 / 30 40 20 40 MKL 72 89 72 91 / 30 50 20 30 JBR 72 90 72 88 / 30 40 30 50 TUP 73 91 73 94 / 30 50 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 9, 3:15 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 315 PM CDT WED JUN 9 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 315 PM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A WYNNE ARKANSAS TO MARTIN TENNESSEE LINE. THE COMBINATION OF A WARM...MOIST AND UNSTABLE AIRMASS...SEVERAL OUTFLOW BOUNDARIES...AND AN APPROACHING FRONT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE MID SOUTH. SOME STORMS MAY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS FROM THESE STORMS. THE THREAT FOR SEVERE STORMS SHOULD DIMINISH BY 9 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG STORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. HOT AND HUMID WEATHER WILL PUSH HEAT INDICES TO BETWEEN 100 AND 105 DEGREES BY NEXT WEEKEND. HEAT ADVISORIES MAY BECOME NECESSARY DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SJM/KRM
In the hours before
Special weather statement, Jun 9, 3:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT WED JUN 9 2010 MSZ016-017-092115- LEE MS-ITAWAMBA MS- 344 PM CDT WED JUN 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 415 PM CDT FOR... NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL LEE COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES WEST OF MANTACHIE AT 345 PM CDT... MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ITAWAMBA AND LEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 9, 4:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 426 PM CDT WED JUN 9 2010 MSZ015>017-023-024-092215- LEE MS-ITAWAMBA MS-PONTOTOC MS-MONROE MS-CHICKASAW MS- 426 PM CDT WED JUN 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... NORTHEASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF TROY AT 426 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CHICKASAW...ITAWAMBA...LEE...MONROE AND PONTOTOC COUNTIES...INCLUDING LOCATIONS NEAR OKOLONA...TOMBIGBEE STATE PARK... TUPELO AND VERONA...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 9, 4:34 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 434 PM CDT WED JUN 9 2010 TNZ092-092215- HARDIN TN- 434 PM CDT WED JUN 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... HARDIN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5 MILES SOUTHEAST OF SAVANNAH AT 435 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN HARDIN COUNTY...INCLUDING LOCATIONS NEAR PICKWICK LANDING STATE PARK AND SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:11 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 49 min |
| Jun 9, 6:16 PM CDT | Flash Flood Warning | MEG | Decatur | 5 hr |
Nearby
Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.